You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stationary Waiting-Time Distributions in the GI/PH/1 Queue
Marcel F. Neuts
Journal of Applied Probability
Vol. 18, No. 4 (Dec., 1981), pp. 901-912
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213064
Page Count: 12
You can always find the topics here!Topics: Matrices, Eigenvalues, Differential equations, Probability distributions, Eigenvectors, Mathematical procedures, Coefficients, Mathematical vectors, Customers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is known that the stable GI/PH/1 queue has an embedded Markov chain whose invariant probability vector is matrix-geometric with a rate matrix R. In terms of the matrix R, the stationary waiting-time distributions at arrivals, at an arbitrary time point and until the customer's departure may be evaluated by solving finite, highly structured systems of linear differential equations with constant coefficients. Asymptotic results, useful in truncating the computations, are also obtained. The queue discipline is first-come, first-served.
Journal of Applied Probability © 1981 Applied Probability Trust